# SDR SIMA2018072726002

- Difficulty date: July 26, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 29,383 hours, 27,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXTERNAL EMERGENCY LIGHT FAILS TO ILLUNINATE. R&R PAX DOOR EXTERNAL EMERGENCY LIGHT ASSY IAW AMM'S 33-50-10 AND 33-30-02. OPC GOOD IAW AMM 30-50-00-700-801.
